Skip to Main content Skip to Navigation
Journal articles

Drinfeld–Sokolov reduction in quantum algebras: canonical form of generating matrices

Abstract : We define the second canonical forms for the generating matrices of the Reflection Equation algebras and the braided Yangians, associated with all even skew-invertible involutive and Hecke symmetries. By using the Cayley–Hamilton identities for these matrices, we show that they are similar to their canonical forms in the sense of Chervov and Talalaev (J Math Sci (NY) 158:904–911, 2008).
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03165329
Contributor : Marie Zoia Connect in order to contact the contributor
Submitted on : Wednesday, March 10, 2021 - 3:43:58 PM
Last modification on : Tuesday, October 19, 2021 - 6:38:15 PM

Identifiers

Collections

Citation

Dimitri Gurevich, Pavel Saponov, Dmitry Talalaev. Drinfeld–Sokolov reduction in quantum algebras: canonical form of generating matrices. Letters in Mathematical Physics, Springer Verlag, 2018, 108 (10), p. 2303-2314. ⟨10.1007/s11005-018-1084-x⟩. ⟨hal-03165329⟩

Share

Metrics

Record views

18